Acute Coronary Syndrome Quizzes & Trivia


If you are preparing for a career in Medical line, then you need to pick up this ACS (acute coronary syndrome). Let's play this quiz and learn more about it!

Questions: 47  |  Attempts: 125   |  Last updated: May 25, 2017
  • Sample Question
    The most frequent symptom to intermittent MI is

Acute Coronary Syndrome is a potentially life threatening condition as is a name given to three types of coronary artery disease that are associated with sudden rupture of plaque inside the coronary artery. Take the quiz and...

Questions: 7  |  Attempts: 89   |  Last updated: Nov 27, 2018
  • Sample Question
    A client who had thrombolytic therapy is receiving a continuous infusion of sodium heparin. In the past hour, the client’s blood pressure changed from 122/74 to 98/46 mm Hg. His pulse is rapid and weak. What is the nurse’s first action at this time?

This quiz will take a look at acute coronary syndromes and will test your knowledge of these pathophysiology of these syndromes, the risk factors of these syndromes, the clinical presentations of these syndromes, and the...

Questions: 13  |  Attempts: 49   |  Last updated: Sep 1, 2014
  • Sample Question
    Which of the following is NOT classified as an acute coronary syndrome (ACS)?

Can you answer all these questions about acute coronary? Test your knowledge on this science quiz to see how you do and compare your score too.

Questions: 21  |  Attempts: 17   |  Last updated: May 25, 2017
  • Sample Question
    The most frequent symptom to intermittent MI is

Care of Patients with Acute Coronary Syndrome 

Questions: 7  |  Attempts: 10   |  Last updated: Oct 16, 2015
  • Sample Question
    A client who had thrombolytic therapy is receiving a continuous infusion of sodium heparin. In the past hour, the client’s blood pressure changed from 122/74 to 98/46 mm Hg. His pulse is rapid and weak. What is the nurse’s first action at this time?




Acute Coronary Syndrome Questions & Answers


What is the nurse’s first action at this time when a client who had thrombolytic therapy is receiving a continuous infusion of sodium heparin? In the past hour, the client’s blood pressure...
Stop the heparin infusion immediatelyP. 840, Physiological Integrity Based on the assessment data, the nurses first action should be to stop the heparin infusion, because the change in vital signs is consistent with bleeding. Heparin is an anticoagul
What diagnostic test will the nurse check that could explain this dysrhythmia? \nA client had a coronary artery bypass graft 2 days ago and has a new onset of atrial fibrillation....
Serum potassiumP. 849, Physiological Integrity Hypokalemia after a coronary artery bypass graft procedure is a common cause of atrial fibrillation. Other complications may also include hypotension, hypothermia, hypertension, bleeding, cardiac tampona
Which of the following choices BEST describes how to discharge statin therapy should be handled in the following patient?A male patient is being discharged from the hospital after having a...
Since this patient has normal cholesterol lab values but recently had a STEMI, atorvastatin 80mg would be the best choice for therapy.Following a STEMI, a high intensity statin (e.g. atorvastatin 80mg) is recommended in ALL patients with no contraind
Which parameter will be most affected when administering nitroglycerin in the following case? Your patient is a 47-year-old woman who presents to the emergency department with complaints of sudden...
Blood PressureP. 861 The blood pressure is continuously monitored. Refer also to Chart 40-5. Nitrates cause general vasodilation, and a decrease in blood pressure occurs with vasodilation.
More